# SDR COMA0160766

- Difficulty date: September 30, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 1,366 hours, 1,261 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5489.  FLAP FAIL CAUTION AFTER LANDING AT CAK.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3, (A,B,C AND E). FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
